# SDR SWAA960350

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21447
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Aft Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 CHECK, FOUND AFT GALLEY DOOR UPPER HINGE CUTOUT CRACKED .125.  REPAIRED PER BOEING TYPICAL REPAIR T1-A52-005.
